# SDR AU961006

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 20894
- Condition: Failed
- Location: Main Hyd Sys
- Component: Abex, 56193
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) SYSTEM 'A' HYDRAULIC PUMP ELECTRIC MOTOR FAILED - INVESTIGATION  FOUND METAL CONTAMINATION - FURTHER INVESTIGATION FOUND THAT THE LOCKWIRE ON TWO ATTACHMENT SCREWS PNO NAS1352-08H6 SECURING  CYLINDER BARREL PNO 56550 TO CYLINDER BEARING PNO 56445 WASMISSING - LOCKWIRE ON THE REMAINING FOUR SCREWS WAS BROKEN - IN  ADDITION THE TRUNNION BEARING PNO 21830 WAS BRINNELED - PUMP HOUSING THRUST BEARING PNO 20894 BREAKING UP
